# SDR 0101569870

- Difficulty date: April 27, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 52,721 hours, 49,975 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT LOST PRESSURIZATION AT FL280.  CABIN ALTITUDE WENT TO 16,000 FT AND MASKS DEPLOYED.  REPORTS OF SMOKE IN CABIN WERE UNFOUNDED, POSSIBLE CONDENSATION DUE TO RAPID DECOMPRESSION.  FLIGHT DIVERTED TO YYZ AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED A DIRTY CABIN TEMPERATURE ANTICIPATOR.  AIRCRAFT RETURNED TO SERVICE.
